# SDR QXEA2021081700411

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 11,591 hours, 6,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007007
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK GROUND CREW SAW SMOKE FROM UNDERNEATH AIRCRAFT. 30 SECONDS LATER PAC 1 FAIL MESSAGE APPEARED. PERFORMED PAC 1 FAIL RE-SET ACCORDING TO 2.6 OF THE QRH. AFTER 10 SECONDS OF COMPLETING QRH 2.6 PAC 1 FAIL MSG APPEARED AGAIN. PLACED ON MEL 21-51-00A. RETURNED TO SERVICE. PERFORMED ODOR/SMELL CHECKLIST WITH NO DEFECTS NOTED. CHECKED WIRING NO DAMAGES FOUND. FAULT CODE 21515700AM1 AIR CYCLE MACHINE.
